On the number of maxima in a discrete sample

J.J.A.M. Brands, F.W. Steutel, R.J.G. Wilms

Research output: Contribution to journalArticleAcademicpeer-review

32 Citations (Scopus)
Original languageEnglish
Pages (from-to)209-217
JournalStatistics and Probability Letters
Volume20
Issue number3
DOIs
Publication statusPublished - 1994

Cite this

Brands, J. J. A. M., Steutel, F. W., & Wilms, R. J. G. (1994). On the number of maxima in a discrete sample. Statistics and Probability Letters, 20(3), 209-217. https://doi.org/10.1016/0167-7152(94)90044-2